# SDR SWAA2025022590581

- Difficulty date: January 28, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-2 R/H HORIZONTAL STABILIZER; LOWER T/E SEAL 344AB FABRIC IS DISBONDED FROM BASE. <[01] RECIEVED NEW R/H HORIZONTAL STABILIZER; LOWER T/E SEAL 344AB FROM STORES. VERIFIED PN 185A1621-110 IAW AIPC B 737-800 27-41-11-08. T/E SEAL 344 AB WILL BE INSTALLED ON WO 46319-0000-0019; MAINTENIX WO TTG8Q00YDMGN.; [02] A TAG WN9758; [03] VERIFIED STEPS 1. AND 2.  AUDIT C/W.
